# SDR CALA2013102492340

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,812 hours, 22,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: 640KB
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS LANDING AT 640KB HAS FIVE DAMAGED HOLES.  ONE WITHIN SRM57-21-11 LIMIT, FOUR WERE REPAIRED IAW ECRA5720-02453 & REO-L01417 REV IR ON TIMCO NR 33599.
